# SDR USAA002074

- Difficulty date: December 6, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 46 INCHES, SERVICE DOOR ENTRY STATION 294-340.  CORROSION LEVEL 2 C53-107-02.  INSTALLED SPLICE ANGLE AND SUPPORT ANGLE PER 51-10-02 AND 51-40-02.  (M)
